Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 7, Pages 489-495
http://dx.doi.org/10.1155/S016117120100504X

On weak center Galois extensions of rings

Mathematics Department, Bradley University, Peoria 61625, IL, USA

Received 27 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “On weak center Galois extensions of rings,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 7, pp. 489-495, 2001. https://doi.org/10.1155/S016117120100504X.